Hormone therapy

What is Hormone therapy?

Hormone therapy is the use of hormones as a medical treatment. It is used in those cases in which their is deficiency of hormone in body to stabilise the level of hormone.

Questions and answers on "Hormone therapy"

hello, My name Is Mark, I am a 48 year old mail, who has been seeking Hormone therapy to become a transgender and to oneday to become a full women, but I am taking hormones now, but I feel I need to be under the close care of a doctor, Im I wrong to think this?

doctor1 MD

Hello Mark.

You are absolutely correct in feeling you need to be under close medical supervision. Hormones are powerful medicine, and your body and mind will be going through some big changes.

It is also very helpful to receive psychosocial/behavioral therapy and support on an ongoing basis....

Read Full Thread   Ask a Doctor Now

Hi Dr, How effective are gynocomastia surgeries for male patients with Klinefelter syndrome? Do these patients have a greater likelihood of their condition flaring up again after surgical removal of excess breast tissue? Would a higher sex drive be a side-effect of hormonal therapy for such patients? Thank you. AAAAA

doctor1 MD

Hello Nesh,
Approximately 10-15% of Klinefelter males require surgery for gynecomastia. It is a small procedure with little or no complications where excess fatty tissue and or breast tissue is sucked out. It has no relation with flaring up of disease. The biggest advantage of surgery is...

Read Full Thread   Ask a Doctor Now

Yes, I have been taking EEMT hormone therapy since 2003 and have learned that even the generic have been discontinued and I have tried different kinds of hormone therapy and this is the only thing that makes me feel normal. I don't know what to do.

doctor1 MD

Thanks for consulting us.
If you have provided your age,indication for treatment and past medical history, I would give be able to give better advice.
Long-term estrogens use can cause uterine cancer,defects in babies.
If you have any abnormal symptoms or bleeding, please get a diagnostic workup...

Read Full Thread   Ask a Doctor Now

hi dr. im a left breast cancer patient .i had my surgery on 21st of april,almost a year. i hav almost completed my treatment which is surgery(only lymp was removed ) chemotherapy,radiotherapy,herseptin n now im taking tamoxifen as hormonal therapy for 5 years .i need 2 know that im having bad pain on my left side iz there any exercises that i can do after or during treatmentplz suggest me about diet also i feel tired n weakness thnx.

doctor1 MD

yes there are exercise to reduce pain and swelling in the arm following radiation therapy and surgery. u can consult a physiotherapist for the same. take good nutritious food and do regular exercises to get rid of your symptoms. it is very necessary to maintain good weight post treatment and...

Read Full Thread   Ask a Doctor Now

I am 57 years old and recently began a bioidentical hormone therapy with "Renew." I have not had a very good experience, and the nurse practitioner keeps telling me that it has nothing to do with the bioidenticals. My last injection at the end of April included increased amounts of estrogen and since that time I have put on seven pounds. I have always been pretty thin, and now I can barely get into my work clothes. The night sweats have decreased in the upper portion of my body, but increased in the lower portion. Basically, I am miserable. Is the weight gain due to the bioidenticals?

doctor1 MD

Hi there ~

I understand your concerns. One of the side effect of using the bioidentical hormone therapy with Renew is weight gain, due to increased appetite. One way to deal with this problem is to eat healthy when you have the appetite to eat more. I also believe that you will be able to do so...

Read Full Thread   Ask a Doctor Now

Recent questions on  Hormone therapy

doctor1 MD

My husband is taking Doxycycline 100 mg one tablet every 12 hours, and he having problems with Low Blood Pressure Is this one of the side effects. He also has COPD and Prostate Cancer which he is having Hormone therapy with an injection he had on 10/29/2013, and he is very uncomfortable with hot flashes. Thanks Sandy Weller

doctor1 MD

Hi...I have a problem of Endometriosis and IBS. I have ahd 1 laproscopy in the past. I have one child now after doing IUI. I got the problem back 1 year after my delivery. It has been 4 years now. Since last October, I am on the Hormonal therapy...Have completed 5 injections. I am taking them after every 6 weeks. But after 4 weeks or so, I start getting pain back in lower abdomen and lower back...and have to take pain killer....my doctor says that after 6 injections, we will have to take a break of 6 months....I can get my periods back during those 6 months but pain should not be there....but looking at the current situation, I think the pain will be abck...in that case, is there any other treatment that I can take since I cant take injections during that time? I am 34 Ys old.

doctor1 MD

Im 19 but i have hair on face but that is near my throat not even my chin rest facial hair are very insignificant. Jst one hair on chest although hair on belly. And 5inch penis when hard but very small when flacid testicles dont seem developed. i ejaculate but i think sperm count is low. Wht should i do and is hormone therapy will make any diff

doctor1 MD

I am 51 years old. My estrogen and hormone levels are almost at zero. my doctor started me on EEMT DS 1.2/2.5 mg and provera 2.5 mg. It has been over 3 weeks and I do not feel any different. I am scheduled in 2 weeks to take another blood test to check the levels, but feel so weak, depressed and lifeless. Is it possible that I may need stronger or a different hormone therapy

doctor1 MD

Dear Doctor, I was in touch with you few days ago. As explained in my previous query, I had visited a Doctor in XXXXXXX due to abnormal spotting before period and followed by heavy period. I was informed of very low progesterone and multiple cysts...

doctor1 MD

Taking Tab Tabi for last 2 years. PSA level is normal. Do I need to continue the Tab Tabi and if yes how long?

doctor1 MD

i had painful urination last night. i believe i had uti. i drank lots of water and got on the tub for 20 minutes. pain when i urinate went away. however , i m feeling bloated now. when i wipe off my self after peeing, there was blood. i need a...

Ask Question
Dr. Andrew Rynne
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Drugs/Medications
Related Procedures
Related Medical Topics